# SDR QXEA200601476

- Difficulty date: June 22, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,435 hours, 7,239 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Caution Message
- Condition: Illuminated
- Location: Pusher Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2345: PUSHER SYSTEM FAIL CAUTION LIGHT ILLUMINATED AFTER ENGINE START.  RETURNED TO GATE.  MAINTENANCE C/W RESET OF SPM2 IAW DH8-400-SL-001R14.  MESSAGE NO LONGER DISPLAYED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
